MAUDE Adverse Event Report: CARDIVA MEDICAL, INC CARDIVA VASCADE 6/7F VCS

CARDIVA MEDICAL, INC CARDIVA VASCADE 6/7F VCS
Model Number 700-580I
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2016
Type of Reportable Event Malfunction
Event or Problem Description
The device was inserted into the sheath, the disc was deployed, temporary hemostasis was achieved and the sheath was removed.The doctor inserted the key into the lock and retracted the black sleeve without issue.The collagen was deployed, the disc was de-deployed and the device was removed.Final hemostasis was achieved with the device.After device was removed from patient and pressure was being held the cardiva lrepresentative noticed a separation of the distal outer sleeve from the joiner.The distal outer sleeve was still on the device.

Brand Name
CARDIVA VASCADE 6/7F VCS
Common Device Name
VASCADE 6/7F
Manufacturer (Section D)
CARDIVA MEDICAL, INC
2900 lakeside drive
suite 160
santa clara CA 95054 2817
MDR Report Key5455729
Report Number3004182619-2016-00002
Device Sequence Number256160
Product Code MGB
UDI-Device IdentifierM729700580I0
UDI-Public+M729700580I0/$$7C580I151110AH
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2017
Device Model Number700-580I
Device Catalogue NumberN/A
Device Lot Number580I151110A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2016
Initial Report FDA Received Date02/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age60 YR
Patient Weight82